Results 1 to 5 of 5
  1. #1
    Kärnfysikern's Avatar
    Kärnfysikern is offline Retired: AR-Hall of Famer
    Join Date
    Dec 2001
    Location
    Scotty, beam me up
    Posts
    6,359

    Stomach pains wtf

    Now Im getting pissed here, first the knees gets busted, then my back gets ****ed upp and now Im starting to get stomach pains to.

    It started a couple of weeks ago, before that I have had heartburn ONCE in my entire lift and now is started to get it every other day. Then on my eating days after stuffing myself with alot of food i started to get a sharp pain in the lower abdomen. Realy sharp.

    Now I feel a little pain when I eat something spicy, not to bad hardly noticable but the pain is still there. I usualy can eat EXTREMELY spicy food without a troubble I have been eating spicy food for years. So why this **** now?

    Can the d-bol cause this? Or does all the pills I eat right now wear the stomach out? Im eating 8-10 d-bol a day and 2 nolva a day and one remeron a day and on days I cant sleep I munch down one or 2 atarax or propavan.

    What should I do so this wont get worse? i have already dropped d-bol and stopped eating spicy food, is there anything else I can do? Il be god **** pissed if my stomach gets busted to.

  2. #2
    Kärnfysikern's Avatar
    Kärnfysikern is offline Retired: AR-Hall of Famer
    Join Date
    Dec 2001
    Location
    Scotty, beam me up
    Posts
    6,359
    this **** started when i stoped eating rice and replaced it with noodles. Is noodles bad for the stomach?
    Maby the dnp had something to do with it??

  3. #3
    bermich's Avatar
    bermich is offline Anabolic Member
    Join Date
    May 2003
    Posts
    4,693
    If you are taking too much dbol that will account for the sharp pains in your abdomen. When I get that, that is how I know to discontinue my dbol intake.
    It might be your stomache adjusting to a sudden increase of calories.
    Maybe you are gonna pass a kidney stone.
    Could be many things.
    Stop taking the Dbol though.
    How many mgs a day do you take?

  4. #4
    Kärnfysikern's Avatar
    Kärnfysikern is offline Retired: AR-Hall of Famer
    Join Date
    Dec 2001
    Location
    Scotty, beam me up
    Posts
    6,359
    Quote Originally Posted by bermich
    If you are taking too much dbol that will account for the sharp pains in your abdomen. When I get that, that is how I know to discontinue my dbol intake.
    It might be your stomache adjusting to a sudden increase of calories.
    Maybe you are gonna pass a kidney stone.
    Could be many things.
    Stop taking the Dbol though.
    How many mgs a day do you take?
    Yupp stopped it a couple of days ago. I hope it was the d-bol that caused it!!

    I took 50mg/day

    I have been messing with extremely high protein intake, i hope to god its not a kidney stone ohh boy

  5. #5
    Animal Cracker's Avatar
    Animal Cracker is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Va Beach
    Posts
    3,231
    Could be gas.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •